Dupilumab-induced psoriasiform dermatitis in two pediatric cardiac transplant patients

Trevor Lockard, Sarah A. Mullen, Erica B. Lee, Hana Niebur, Nicole Harter

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Dupilumab is an interleukin-4 receptor antagonist important in the treatment of refractory atopic dermatitis (AD), particularly among pediatric patients. Two boys with a history of AD and cardiac transplant who developed psoriasiform dermatitis in response to dupilumab therapy are reported. These patients paradoxically developed an immune-mediated adverse drug reaction despite taking systemic immunosuppressive agents. While the literature suggests possible pathomechanisms for psoriasiform dermatitis despite immunosuppression, further research is necessary to better characterize this unique and unexpected phenomenon.

Original languageEnglish (US)
Pages (from-to)508-511
Number of pages4
JournalPediatric dermatology
Volume41
Issue number3
DOIs
StatePublished - May 1 2024

Keywords

  • dermatologic agents
  • drug eruptions
  • eczema
  • pediatrics
  • transplant recipients

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Dermatology

Fingerprint

Dive into the research topics of 'Dupilumab-induced psoriasiform dermatitis in two pediatric cardiac transplant patients'. Together they form a unique fingerprint.

Cite this